MathSciNet Relay Station
MathSciNet bibliographic data
MR2189078 62M10 (62F12 62P10)
Zhou, J.; Basawa, I. V. Least-squares estimation for bifurcating autoregressive processes. Statist. Probab. Lett. 74 (2005), no. 1, 77–88.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement